I have been suffering from nasal problems for around three years now. It started out with mild congestion. To counter this, I started using Sinex. I then used Sinex for around 3 months. During the later stages of my sinex addiction, I literally couldn't breath through my nose AT ALL. Gradually however, and very uncomfortably, I managed to wean off the stuff. I can't describe how hard it was to get through school not being to breath through my nose and being constantly told I had an awfully nasal voice.
Anuway, the sinus situation improved dramatically after stopping staing the sinex, but I still felt stuffed up. And so, I arranged to see an ENT privately earlier this year, and he had a look up my nose and determined my symptoms were due to enlarged adenoids. At a cost of £4500 (to my parents), I underwent the operation several weeks later.
However, the operation didn't seem to improve things, and as the weeks went on I found that my condition was deteroriating. Now, 6 months after the operation, I have frequent Post Nasal Drip, I usually blow my nose about 10 times of the day, and sneeze a few times. I alse find that I can usually only breathe out of one nostril, and that nostril alternates occasionally. When I am lying down to go to sleep, I find that if I am lying on my left side, my left nostril gets blocked, whereas if I lie on my right side, my right nostril gets blocked.
In trying to correct these problems, I booked an appointment with my GP, and he suggested that I have an allegy test. I was tested for 10 of the most common allergens, including dust and pollen, and they all turned out negative. I have also tried cutting out dairy, but that didn't work either.
I am now despairing. Going through the day constantly reaching for a tissue, sneezing, sniffing, and snorting phlegm is not a pleasant existence...
Is there any hope for me??
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?